I would not get a B12 shot again because I had pain at the injection site and then broke out in a rash. ~ Dallas Mom Blog and Fort Worth Mom Blogger: Trendy Mom Reviews
Disclosure: Transparency is important to us which is why you see this notice at the top of every page. Trendy Mom Reviews receives compensation for the posts on this site from brands or products. Our opinions are honest and our own. All Amazon links in our posts are Affiliate links. We are an Ambassador for these brands: Netflix, Cost Plus World Market, Best Buy, SeaWorld, and HP Moms.

Thursday, November 1, 2018

I would not get a B12 shot again because I had pain at the injection site and then broke out in a rash.

B12 shots are popular as some places advertise that they increase energy and help with weight loss. While some people love B12 injections, I am not one of those people because some of the possible side effects happened to me.  Here's what happened.

I visited a spa that does the injections. I was excited! I talked to a nurse who asked about my medical background. It was a quick discussion that took less than 10 minutes. However, no blood work was done. (Spoiler alert - in the future, I would go straight to my doctor and ask for his recommendations when it comes to vitamins, especially injections!)

The B12 injection didn't really hurt much. I suppose that the nurse was gifted since it was relatively painless. The injection was in my hip. I was asked to fold the top of my pants down slightly while I was standing so that the nurse could inject the B12.  I tried to relax my leg as much as possible (while standing) because she said that it would help.  The injection was relatively painless and not a big deal. It was a lovely visit at the time and I really don't have any other complaints. I just happen to be one of the unlucky people who has side effects from a B12 injection.

Later that night, the area around the injection started to feel sore. It wasn't terrible, but it was definitely sore and uncomfortable. This pain lasted about 24 hours. When I woke up, I had a rash on my arms. I have no idea why the rash was on my arms or if it was even related to the B12 injection, but since it was listed as one of the possible side effects and I felt healthy otherwise, I am pretty sure that it was from the B12 injection. The rash looked awful and was itchy, but it eventually faded. (I don't recall ever having a rash on my arms before in my entire life before this.)

On the positive side, I felt more energy in the following days and felt a noticeable different for about a week. That was fabulous for me! However, in the end, I decided that I didn't want to continue with the B12 injections and will visit my doctor before doing things like vitamin injections.   So, the moral of the story - always check with your doctor before doing things like this! 

No comments :

Post a Comment

ShareThis